# SDR VNAA0207002

- Difficulty date: July 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 16,090 hours, 14,186 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 26006881102
- Part serial: 573
- Condition: Failed
- Location: E/E Bay
- Part time: 16,097 hours, 14,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM CAE TO DCA, THE CREW RECEIVED AN AHARS OVERHEAT MESSAGE.  THE CAPTAIN CONTACTED MAINTENANCE CONTROL AND THE DECISION TO DIVERT TO PIT WAS MADE.  WHEN AT PIT, MAINTENANCE INSPECTED AND REPLACED THE AHARS FAN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
